MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA
Model Number IPN055260
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: the catheter was inserted by the vascular surgeons on (b)(6) 2022.Since on (b)(6) 2022, the patient had hemodialysis sessions with this catheter.On (b)(6) 2022, the hemodialysis machine (alarm) rang and stopped due to the presence of an air bubble detected in the catheter.It was observed by the nursing team.This led to a re-hospitalization and prolonged hospitalization on (b)(6) 2022, the removal of the initial catheter and the insertion of a new catheter.Additional information received on 14oct2022: the catheter was inserted for chronic hemodialysis on (b)(6) 2022.The patient had a first hemodialysis session in intensive care on (b)(6) 2022 with success.Patient comes 3 times a week to the hospital for hemodialysis sessions.On (b)(6) 2022, the alarm rang , and the machine stopped as it detected air.On (b)(6) 2022, the patient had an intervention at the clinic.The catheter inserted in the first hospital in right jugular was removed a new one inserted in left jugular.There were no consequences for the patient because the machine stops when it detects air.
 
Additional Manufacturer Narrative
Qn# (b)(6).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: the catheter was inserted by the vascular surgeons on (b)(6) 2022.Since (b)(6) 2022, the patient had hemodialysis sessions with this catheter.On (b)(6) 2022, the hemodialysis machine (alarm) rang and stopped due to the presence of an air bubble detected in the catheter.It was observed by the nursing team.This led to a re-hospitalization and prolonged hospitalization on (b)(6) 2022, the removal of the initial catheter and the insertion of a new catheter.Additional information received on 14oct2022: the catheter was inserted for chronic hemodialysis on (b)(6) 2022.The patient had a first hemodialysis session in intensive care on (b)(6) 2022 with success.Patient comes 3 times a week to the hospital for hemodialysis sessions.On 17aug2022, the alarm rang , and the machine stopped as it detected air.On (b)(6) 2022, the patient had an intervention at the clinic.The catheter inserted in the first hospital in right jugular was removed a new one inserted in left jugular.There were no consequences for the patient because the machine stops when it detects air.

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 23 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key15608975
Report Number9680794-2022-00659
Device Sequence Number7179313
Product Code MSD
UDI-Device Identifier30801902155956
UDI-Public30801902155956
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/30/2023
Device Model NumberIPN055260
Device Catalogue NumberCS-15232-X
Device Lot Number13F21H1096
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2022
Supplement Date Received by Manufacturer11/17/2022
Initial Report FDA Received Date10/14/2022
Supplement Report FDA Received Date11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEMODIALYSIS.; HEMODIALYSIS.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown